Alert archive / Pennsylvania / Flash Flood Warnings in 2011

Flash Flood Warning 61, NWS Binghamton, NY

July 8, 2011Lackawanna County, Wayne County, Pennsylvania

NWS Binghamton, NY issued this flash flood warning at Jul 8, 2011, 3:46 PM EDT for Lackawanna County, Wayne County, Pennsylvania. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2011, 3:46 PM EDT (19:46 UTC)
Expired
Jul 8, 2011, 6:45 PM EDT
In force
3 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Lackawanna County, PA, Wayne County, PA

The radar

The Binghamton radar (KBGM), 86 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 5:20 PM EDTFLASH FLOOD4 Se Waymart, PAREPORTS OF WATER AND ROCKS ACROSS THE OWEGO TURNPIKE...AND SOME WASHOUTS OF SECONDARY COUNTY ROADS.
Jul 8, 5:20 PM EDTFLASH FLOOD4 Sw Waymart, PAREPORTS OF WATER AND ROCKS ACROSS THE OWEGO TURNPIKE...AND SOME WASHOUTS OF SECONDARY COUNTY ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 94 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1141 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

594 
WGUS51 KBGM 081946
FFWBGM
PAC069-127-082245-
/O.NEW.KBGM.FF.W.0061.110708T1946Z-110708T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
346 PM EDT FRI JUL 8 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL LACKAWANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  CENTRAL WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 645 PM EDT

* AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CARBONDALE...HONESDALE AND WAYMART.

RAINFALL TOTALS OF 3 TO 5 INCHES THROUGH 6 PM WILL BE ENOUGH TO 
CAUSE RAPID FLOODING OF STREAMS AND CREEKS. 

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4158 7552 4169 7517 4152 7515 4148 7551

$$

MSE
1 follow-up statement
753 
WGUS71 KBGM 082126
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
526 PM EDT FRI JUL 8 2011

PAC069-127-082245-
/O.CON.KBGM.FF.W.0061.000000T0000Z-110708T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LACKAWANNA PA-WAYNE PA-
526 PM EDT FRI JUL 8 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
CENTRAL WAYNE AND NORTHEASTERN LACKAWANNA COUNTIES...

AT 520 PM DOPPLER RADAR WAS SHOWING THAT THE HEAVY RAIN WAS ENDING 
ACROSS EASTERN LACKAWANNA AND WESTERN WAYNE COUNTIES. REPORTS FROM 
WESTERN WAYNE COUNTY INDICATE SOME FLOODING ALONG THE OWEGO TURNPIKE 
WEST OF HONESDALE NEAR CHERRY RIDGE CAMPSITES. RADAR ESTIMATES 
INDICATE THAT SOME OF THAT AREA HAS RECEIVED UP TO 5 INCHES OF RAIN 
SINCE EARLY THIS AFTERNOON. EVEN THOUGH THE HEAVIEST RAIN IS 
ENDING... SOME FLOODING WILL PERSIST THROUGH 6 PM. MOTORISTS AND 
CAMPERS SHOULD USE CAUTION IN THIS AREA. 

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4158 7552 4169 7517 4152 7515 4148 7551

$$

MSE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 3:41 PM EDT, 5 minutes earlier.

Area forecast discussion, Jul 8, 3:41 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
341 PM EDT FRI JUL 8 2011

.SYNOPSIS...
AFTER SOME AREAS OF SHOWERS AND THUNDERSTORMS THIS EVENING...HIGH
PRESSURE WILL BUILD IN FOR THE WEEKEND WITH PLENTY OF CLEAR SKIES
AND TYPICAL SUMMERTIME TEMPERATURES. A COLD FRONT WILL MOVE
THROUGH THE REGION LATER MONDAY AND MONDAY NIGHT WITH THE NEXT
CHANCE FOR SCATTERED RAINFALL.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
UPPER TROF AND DIFFUSE FRONTAL SYSTEM WILL CLEAR THE REGION LATER
THIS EVENING AND OVERNIGHT. CONVECTIVE ACTIVITY WILL POUND PARTS
OF THE AREA INTO THE EARLY EVENING HOURS...MAINLY WITH A HEAVY
RAIN/FLASH FLOODING THREAT CONCENTRATED OVER OUR SOUTHERN MOST
NEPA ZONES. BUT...EVEN THE ISOLD CELLS THAT WILL DEVELOP OVER
CENTRAL NY WILL BE CAPABLE OF HVY RAIN AND SLOW MOVEMENT. MODEST
INSTABILITY AND SHEAR PARAMETERS ARE ALSO IN PLAY FOR ORGANIZED
CONVECTION WITH POSSIBLE SVR WX EARLY IN THIS EVENT...AND WE HAVE HAD
ISOLD REPORTS OF BOTH LARGE HAIL AND WET MICROBURST WINDS.

MESOSCALE MODELS SUGGEST QUICK DRY ADVECTION DEVELOPING AFTER
MIDNIGHT WITH SKIES CLEARING LATE. GIVEN RAIN...THIS COULD LEAD TO
AREAS OF LATE NIGHT FOG ACROSS NORTHERN PA.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
HIGH PRESSURE BUILDS IN FROM CANADA ON SATURDAY AND LINGERS
THROUGH MUCH OF SUNDAY NIGHT. MAINLY CLEAR SKIES AND SUMMERTIME
WARMTH ARE EXPECTED. NOT MUCH EXCITING OR ENLIGHTENING TO DISCUSS
DURING THIS TIME. 850 MB TEMPS WARM SUNDAY INTO MONDAY AND
READINGS COULD BE APPROACHING 90...ALTHOUGH CLOUDS ASSOCIATED WITH
AN APPROACHING COLD FRONT ARE LIKELY TO LIMIT HEATING ON MONDAY.
COLD FRONT WILL BRING THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS
DURING MONDAY AFTERNOON.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
DEVIATED LTL FROM HPC GUIDANCE WHICH LOOKED FINE. ZONAL FLOW ALOFT
WILL GRADUALLY BCM MORE NWLY WITH AMPLIFICATION OF AN UPR TROF
OVER QUEBEC EARLY NEXT WEEK. THIS WILL FORCE A CDFNT ACRS THE RGN
ON MON NGT WITH CHC FOR SCT SHRA/TSRA MON/MON NGT SPCLY ACRS CNTRL
NY. FNT MAY BE LINGERING ACRS FAR SE ZONES BY 12Z TUE SO REATAINED
LOW CHC POPS THERE FOR EARLY TUE. OTRW HI PRES FOLLOWING THIS
FRONT WILL BRING IN COOLER AND DRIER AIR WITH MAXES IN THE U70S TO
80 WITH A NICE STRETCH OF SUMMER WX ON TAP FOR MID TO LATE NXT
WEEK.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
AT SYR/RME...VFR WILL PREVAIL THRU 18Z SAT. AT AVP...XPCT
SHRA/TSRA THIS AFTN INTO THE EARLY EVNG HRS WITH MVFR. ACRS THE
SRN TIER AT ITH/ELM/BGM WE SHUD SEE SCT TSRA BUT CONFIDENCE OF
OCCURENCE NOT GREAT ENUF TO PUT IN THE TAFS...SO PLAYED A CB GROUP
THERE THIS AFTN. GREATER CVRG OF SHRA/TSRA WILL BE OVER PA BUT WE
WILL HAVE TO MONITOR FOR POTNL OF SCT DVLPMNT ALONG THE CDFNT ACRS
CNTRL NY LATE THIS AFTN AND EARLY EVNG. LATER TNGT...CLDS WILL
DCRS FROM NW TO SE. TUFF CALL FOR FOG AT ELM AS MUCH DRIER BL AIR
WILL BE WORKING BEHIND THE FNT...REACHING ELM ARND 06Z. FOR NOW
WILL PLAY MVFR RESTRICTIONS THERE TWDS DAYBREAK...BUT LOW
CONFIDENCE. VFR ALL SITES TMRW. WINDS THIS AFTN AND TNGT L&V BUT
TRENDING TWDS LGT NRLY...AND NWLY ON SAT ARND 10 KTS.

OUTLOOK...
FRIDAY NIGHT THRU SUNDAY NIGHT...MAINLY VFR CONDITIONS WITH LCL
IFR POSSIBLE IN PATCHY VALLEY FOG...ESPECIALLY AT ELM EACH MORNING.

MON...SFC COLD FRNT WL PRODUCE SCT SHOWERS/STORMS WITH MVFR
CONDITIONS POSSIBLE MONDAY AFTN/NGT. LOW CLDS WITH PATCHY MVFR LATE
MON NGT.

TUE/WED...VFR. POTNL FOR VLY FOG AT ELM LATE AT NGT.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 9 PM EDT THIS EVENING FOR PAZ040-043-
     044-047-048-072.
NY...FLASH FLOOD WATCH UNTIL 9 PM EDT THIS EVENING FOR NYZ062.

&&

SYNOPSIS...JAB
NEAR TERM...JAB
SHORT TERM...JAB
LONG TERM...
AVIATION...
Hazardous weather outlook, Jul 8, 2:51 PM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
251 PM EDT FRI JUL 8 2011

NYZ009-015>018-022>025-036-037-044>046-055-056-PAZ038-091900-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-BRADFORD-
251 PM EDT FRI JUL 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE FOUND ACROSS THE AREA
INTO THE EVENING HOURS. SOME STORMS WILL PRODUCE VERY HEAVY RAINFALL
AND COULD CAUSE MINOR FLOODING IN POOR DRAINAGE AREAS SUCH AS UNDERPASSES
ON CITY AND VILLAGE STREETS. SIGNIFICANT FLASH FLOODING IS EXPECTED
TO BE A LOW PROBABILITY...BUT CANNOT BE TOTALLY RULED OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NYZ057-PAZ039-091900-
DELAWARE-SUSQUEHANNA-
251 PM EDT FRI JUL 8 2011

...SEVERE THUNDERSTORM WATCH 610 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON IN A VERY
HUMID AIRMASS OVER THE REGION. THIS WILL BRING A CHANCE FOR
LOCALLY HEAVY RAINFALL IN SOME AREAS...WHICH MAY CONTRIBUTE TO
POOR DRAINAGE FLOODING IN COMMON LOW LYING AREAS...AND ON TOWN AND
VILLAGE STREETS AND UNDERPASSES. SIGNIFICANT FLASH FLOODING CAN/T
BE TOTALLY RULED OUT...BUT THE PROBABILITY OF THIS HAPPENING IS
LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NYZ062-PAZ040-043-044-047-048-072-091900-
SULLIVAN-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
251 PM EDT FRI JUL 8 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 610 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

JAB

In the hours before

Special weather statement, Jul 8, 3:04 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
304 PM EDT FRI JUL 8 2011

NYZ009-018-036-037-082000-
MADISON NY-ONEIDA NY-ONONDAGA NY-
304 PM EDT FRI JUL 8 2011

...STRONG THUNDERSTORM WILL AFFECT CENTRAL ONEIDA...EAST CENTRAL
ONONDAGA AND NORTHWESTERN MADISON COUNTIES...

* AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS  TO
40 MPH...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
SULLIVAN...AND MOVING EAST AT 10 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  CANASTOTA AT 335 PM EDT...
  UNION CORNERS AND SOUTH BAY AT 340 PM EDT...
  LENOX AT 345 PM EDT...
  WAMPSVILLE AND VERONA BEACH AT 350 PM EDT...
  SYLVAN BEACH AT 355 PM EDT...
  ONEIDA AND ONEIDA CASTLE AT 400 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS. SEEK SHELTER IF YOU ARE IN THE PATH OF THIS
STORM.

LAT...LON 4330 7553 4303 7546 4305 7598 4318 7602
      4319 7599 4318 7598 4319 7596 4318 7593
      4316 7592 4316 7589 4321 7589
Local storm report, Jul 8, 3:09 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
309 PM EDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             3 NNW TUNKHANNOCK       41.58N  75.97W
07/08/2011  E1.00 INCH       WYOMING            PA   TRAINED SPOTTER

            RANGED FROM PEA SIZE ON UP TO ONE INCH.

&&

JAB
Special weather statement, Jul 8, 3:23 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
323 PM EDT FRI JUL 8 2011

PAZ039-082030-
SUSQUEHANNA PA-
323 PM EDT FRI JUL 8 2011

...STRONG THUNDERSTORM WILL AFFECT EASTERN AND CENTRAL SUSQUEHANNA
COUNTY...

* AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM.  THIS STORM WAS LOCATED NEAR HARFORD...AND
  MOVING NORTHEAST AT 5 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  NEW MILFORD AND GIBSON AT 345 PM EDT...
  LAKESIDE AT 410 PM EDT...
  JACKSON AT 415 PM EDT...
  LAKEVIEW AT 420 PM EDT...
  SUSQUEHANNA AND THOMPSON AT 430 PM EDT...

THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN AND SMALL
HAIL. MINOR FLOODING WILL OCCUR IN POOR DRAINAGE AREAS.

LAT...LON 4199 7564 4185 7548 4172 7578 4184 7590

MSE
Local storm report, Jul 8, 3:38 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
338 PM EDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             CANASTOTA               43.08N  75.76W
07/08/2011  E1.00 INCH       MADISON            NY   PUBLIC

&&

BLL
Local storm report, Jul 8, 3:40 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
340 PM EDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             CHITTENANGO             43.05N  75.87W
07/08/2011  M0.88 INCH       MADISON            NY   PUBLIC

&&

BLL
Special weather statement, Jul 8, 3:43 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
343 PM EDT FRI JUL 8 2011

NYZ057-062-PAZ040-082045-
DELAWARE NY-SULLIVAN NY-WAYNE PA-
343 PM EDT FRI JUL 8 2011

...STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHEASTERN WAYNE...
NORTHWESTERN SULLIVAN AND SOUTH CENTRAL DELAWARE COUNTIES...

* AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR COCHECTON
  CENTER...AND MOVING NORTHEAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  WHITE SULPHUR SPRINGS AT 350 PM EDT...
  COOKS FALLS AT 355 PM EDT...
  ROSCOE AND SHANDELEE AT 400 PM EDT...
  HAZEL AND LIVINGSTON MANOR AT 405 PM EDT...
  JOSCELYN AND PARKSTON AT 410 PM EDT...
  DEBRUCE AND ANDERSON AT 415 PM EDT...
  LEWBEACH AND WILLOWEMOC AT 425 PM EDT...
  DUNRAVEN AT 445 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS. SEEK SHELTER IF YOU ARE IN THE PATH OF THIS
STORM.

LAT...LON 4170 7496 4182 7513 4217 7473 4209 7462
      4201 7477 4194 7459

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:36 PM EDTSpecial Weather StatementBGMLuzerne39 min
Jul 7, 10:55 PM EDTSpecial Weather StatementBGMLuzerne50 min
Jul 8, 12:16 PM EDTAreal Flood AdvisoryBGMBradford78 min
Jul 8, 2:38 PM EDTAreal Flood AdvisoryBGMLuzerne, Wyoming3 hr
Jul 8, 2:47 PM EDTFlash Flood WatchBGMLackawanna, Luzerne, Pike, Wayne, Wyoming6 hr
Jul 8, 3:00 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wyoming45 min
Jul 8, 3:14 PM EDTFlash Flood WarningBGMLuzerne, Wyoming91 min
Jul 8, 3:23 PM EDTSpecial Weather StatementBGMSusquehanna67 min
Jul 8, 3:37 PM EDTFlash Flood WarningBGMSusquehanna, Wyoming64 min
Jul 8, 4:47 PM EDTSpecial Weather StatementBGMBradford58 min
Jul 8, 4:57 PM EDTAreal Flood AdvisoryBGMBradford3 hr
Jul 8, 5:33 PM EDTAreal Flood AdvisoryBGMPike3 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.